# SDR WVE2003F00009

- Difficulty date: April 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 22850232101
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE LINE MAINTENANCE, IT WAS DISCOVERED THAT THE RT THRUST REVERSER NR 1 BLOCKER DOOR HINGE ARM HAD BROKEN RESULTING IN DAMAGE TO THE SURROUNDING STRUCTURE.  IT IS ASSUMED THE DAMAGE OCCURRED DURING THE LAST THRUST REVERSER DEPLOYMENT.
